# SDR WVER2014031590802

- Difficulty date: March 15, 2014
- Submitted: March 15, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 26,168 hours, 20,784 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094
- Condition: Cracked
- Location: Bs 280
- Part time: 26,168 hours, 20,784 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM IS CRACKED AT LBL 1.  PERFORMED A MAJOR REPAIR IAW REO 670-53-11-579, REV B, 690-53-21-617 REV.
